×

Found 8,158 Documents (Results 1–100)

100
MathJax

Attractors of the Navier-Stokes equations in a two-dimensional porous medium. (English. Russian original) Zbl 07528254

J. Math. Sci., New York 262, No. 3, 246-261 (2022); translation from Probl. Mat. Anal. 115, 15-28 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Local solvability of free boundary problem for viscous compressible and incompressible fluids in the spaces \({W}_p^{2+l,1+l/2} (Q_T)\), \(p > 2\). (English) Zbl 1486.35481

J. Math. Sci., New York 260, No. 1, 63-74 (2022) and Zap. Nauchn. Semin. POMI 489, 96-112 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Pseudospectral estimates and stability of planar vortices (after Te Li, Dongyi Wei et Zhifei Zhang). (English) Zbl 07554174

Séminaire Bourbaki. Volume 2019/2021. Exposés 1166–1180. Avec table par noms d’auteurs de 1948/49 à 2019/21. Paris: Société Mathématique de France (SMF). Astérisque 430, 27-54, Exp. No. 1167 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software